2018
Том 70
№ 8

All Issues

Solich K. V.

Articles: 3
Article (Ukrainian)

Kolmogorov widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$

Solich K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 10. - pp. 1416-1425

We obtain exact-order estimates for the Kolmogorov widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$ for $1 ≤ p, q ≤ ∞$.

Article (Ukrainian)

Estimates for bilinear approximations of the classes TeX of periodic functions of two variables

Solich K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1106-1120

We obtain exact-order estimates for the best bilinear approximations of the classes $S_{p, \theta}^{\Omega} B$ of periodic functions of two variables in the space $L_q$ for some relations between the parameters $p, q, \theta$.

Article (Ukrainian)

Best bilinear approximations of the classes $S^{\Omega}_{p, \theta}B$ of periodic functions of many variables

Solich K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 6. - pp. 809-826

We obtain exact-order estimates of the best bilinear approximations of classes $S^{\Omega}_{p, \theta}B$ of periodic functions of many variables in the space $L_q$ for some relations between parameters $p, q, \theta$.